# SDR TWAA0020206

- Difficulty date: December 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR SUPPORT CORRODED AT STA 200, LBL 6 TO RBL 6.  FABRICATED AND INSTALLED NEW J-ANGLE FLOOR SUPPORT.
